# SDR DALA2019042292552

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 46,835 hours, 31,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B LUG FACE OF RH FLAP O/B IDLER HINGE IS CORRODED. MAINTENANCE REMOVED ALL OF THE CORROSION AND FABRICATED AN OVERSIZED BUSHING AND WASHER TO FILL THE VOID CAUSED BY THE REMOVED CORROSION. COMPLIED WITH FINAL ER/A 577251-14 REV. 0. (LP #1037065)
